No image available
No image available
Your request is being processed.

more info

Click on more info to Add to basket and more

Drag your item here to add to basket
My Basket 0 item(s) £0.00
Benylin 4 Flu Tablets 24 Tablets

Benylin 4 Flu Tablets 24 Tablets

£4.99
Size: 24 Tablets
Unit price: 20.8p per Tablets

Store Details

STORE NAME AND ADDRESS HOURS AVAILABILITY

 

AvailabilityIn Stock In Stock

CC Click & Collect
ND Next Day
HD Standard Delivery

This item is a medicine and can only be sold by a registered pharmacy under the supervision of the pharmacist. To allow our pharmacist to ensure it is appropriate for you to take this medicine we will ask you to complete a form with a few simple questions. This item is a medicine and can only be sold by a registered pharmacy under the supervision of the pharmacist. To allow our pharmacist to ensure it is appropriate for you to take this medicine we will ask you to complete a form with a few simple questions.
Description How to Use Ingredients Delivery & Returns

To relieve fever, congestion, body pains, cough the 4 main symptoms of flu


Diphenhydramine, Paracetamol Pseudoephedrine

Benylin FOUR FLU Tablets contain a combination of ingredients to provide effective relief from the four main symptoms of flu: fever, body aches & pains, nasal congestion and coughing.

SKU: 2069813

Usage

DOSE: For oral use only.
Take up to 4 times a day if necessary. Leave at least 4 hours between doses. Adults & children over 12 years: Two tablets.
Children 6-12 years: One tablet.
Not recommended for children under 6 years.
Do not use more than 4 doses in 24 hours. As with any other medicine, care should be taken in administration during pregnancy.
If you are regularly taking prescribed medication consult your doctor or pharmacist before taking Benylin FOUR FLU Tablets.
Do not give to a child under 12 years of age for more than 5 days without consulting your doctor. Do not use to sedate a child.
If symptoms persist consult your doctor or pharmacist.

CONTAINS PARACETAMOL
Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well.

WARNINGS
Do not exceed the stated dose. May cause drowsiness. If affected, do not drive or operate machinery. Avoid alcoholic drink.


Storage

Do not store above 25°C.
Store in the original package. Keep container in the outer carton.
Keep out of the reach and sight of children.


24 Tablets each containing: Diphenhydramine Hydrochloride 12.5 mg, Paracetamol 500 mg, Pseudophedrine Hydrochloride 22.5 mg
Also contains: Colouring (E110)
Please read the enclosed leaflet carefully before use

Standard Delivery
Standard Delivery
Free on Orders over £35 (£2.95 for orders under £35) -
3-5 days
Next Day Delivery
Next Day Delivery
£4.95 - Next working day (excluding Saturday) on orders
placed by 2pm or following day if after 2pm
Click & Collect
Click & Collect
Free - Next day on orders made before 2pm or following
day if after 2pm (Currently only available in South East
England)Find out more
Returns
Returns
If you're not completely satisfied with your order, you can
return it within 14 days. (Exclusions apply)Find out more